# SDR COMA0860100

- Difficulty date: January 26, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 32,400 hours, 30,007 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Part serial: 3362
- Condition: Faulty
- Location: Rt T/E Flap
- Part time: 465 hours, 355 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5220 - RECEIVED FLAP FAIL MESSAGE ON APPROACH.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED SI-2-27I0002, AND REPLACED RIGHT INBOARD FLAP ACTUATOR.  NO FURTHER DEFECTS.
